Alert archive / New Jersey / Small Craft Advisories in 2024

Small Craft Advisory 77, NWS Philadelphia/Mount Holly

October 23, 2024

NWS Philadelphia/Mount Holly issued this small craft advisory at Oct 23, 2024, 3:39 AM EDT. It took effect at Oct 24, 2024, 6:00 AM EDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Oct 23, 2024, 3:39 AM EDT (07:39 UTC)
In effect from
Oct 24, 2024, 6:00 AM EDT
Expired
Oct 25, 2024, 5:47 PM EDT
In force
36 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

934 
WHUS71 KPHI 230739
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
339 AM EDT Wed Oct 23 2024

ANZ450>455-232200-
/O.NEW.KPHI.SC.Y.0077.241024T1000Z-241025T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
339 AM EDT Wed Oct 23 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THURSDAY TO 6 AM EDT
FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  3 to 5 ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...From 6 AM Thursday to 6 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
379 
WHUS71 KPHI 231930
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
330 PM EDT Wed Oct 23 2024

ANZ430-431-241100-
/O.EXB.KPHI.SC.Y.0077.241024T1000Z-241024T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
330 PM EDT Wed Oct 23 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT
THURSDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts to 25 kt and 
  choppy waters expected.

* WHERE...Delaware Bay.

* WHEN...From 6 AM to 6 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>455-241100-
/O.CON.KPHI.SC.Y.0077.241024T1000Z-241025T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
330 PM EDT Wed Oct 23 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO
6 AM EDT FRIDAY...

* WHAT...North northwest winds 15 to 20 kt with gusts up to 30 kt
  and seas 3 to 5 ft expected.

* WHERE...The New Jersey and Delaware Atlantic coastal waters.

* WHEN...From 6 AM Thursday to 6 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
310 
WHUS71 KPHI 240754
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
354 AM EDT Thu Oct 24 2024

ANZ450>455-242215-
/O.CON.KPHI.SC.Y.0077.241024T1000Z-241025T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
354 AM EDT Thu Oct 24 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  3 to 5 ft expected.

* WHERE...The Atlantic coastal waters adjacent to New Jersey and
  Delaware. 

* WHEN...Until 6 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-242200-
/O.CON.KPHI.SC.Y.0077.241024T1000Z-241024T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
354 AM EDT Thu Oct 24 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and 
  choppy waters expected.

* WHERE...Delaware Bay.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
612 
WHUS71 KPHI 241916
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
316 PM EDT Thu Oct 24 2024

ANZ450>455-242300-
/O.EXT.KPHI.SC.Y.0077.000000T0000Z-241025T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
316 PM EDT Thu Oct 24 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EDT FRIDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  3 to 6 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 7 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-242300-
/O.EXT.KPHI.SC.Y.0077.000000T0000Z-241024T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
316 PM EDT Thu Oct 24 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

* WHAT...Northwest winds around 15 kt with gusts up to 25 kt and 
  choppy waters.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...Until 7 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MPS
023 
WHUS71 KPHI 242249
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
649 PM EDT Thu Oct 24 2024

ANZ430-431-250000-
/O.EXP.KPHI.SC.Y.0077.000000T0000Z-241024T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
649 PM EDT Thu Oct 24 2024

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM EDT THIS EVENING...

Wind gusts at Brandywine Shoal Light have fallen below 25 kt. 
Thus, the SCA will be allowed to expire.

$$

ANZ450>455-251200-
/O.EXT.KPHI.SC.Y.0077.000000T0000Z-241025T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
649 PM EDT Thu Oct 24 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT FRIDAY...

* WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt and
  seas 3 to 6 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 6 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

DeSilva
498 
WHUS71 KPHI 250738
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
338 AM EDT Fri Oct 25 2024

ANZ450>455-252045-
/O.CON.KPHI.SC.Y.0077.000000T0000Z-241025T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
338 AM EDT Fri Oct 25 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WHAT...Northwest winds 5 to 15 kt with gusts up to 25 kt through
  the morning shifting to southwesterly 10 to 15 kt by mid
  afternoon and seas 3 to 6 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
353 
WHUS71 KPHI 251918
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
318 PM EDT Fri Oct 25 2024

ANZ450>455-261000-
/O.CON.KPHI.SC.Y.0077.000000T0000Z-241025T2200Z/
/O.NEW.KPHI.SC.Y.0078.241026T1400Z-241026T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
318 PM EDT Fri Oct 25 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 7 PM EDT
SATURDAY...

* WHAT...For the first Small Craft Advisory, seas 3 to 6 ft. For 
  the second Small Craft Advisory, northwest winds 15 to 20 kt 
  with gusts up to 30 kt and seas 3 to 5 ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...For the first Small Craft Advisory, until 6 PM EDT this 
  evening. For the second Small Craft Advisory, from 10 AM to 7 
  PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...The Small Craft Advisory for Saturday may
  have to be extended through at least Saturday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-261000-
/O.NEW.KPHI.SC.Y.0078.241026T1400Z-241026T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
318 PM EDT Fri Oct 25 2024

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 7 PM EDT
SATURDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  choppy waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From 10 AM to 7 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...The Small Craft Advisory for Saturday may 
  have to be extended through at least Saturday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MPS
241 
WHUS71 KPHI 252147
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
547 PM EDT Fri Oct 25 2024

ANZ450>455-261000-
/O.CAN.KPHI.SC.Y.0077.000000T0000Z-241025T2200Z/
/O.CON.KPHI.SC.Y.0078.241026T1400Z-241026T2300Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
547 PM EDT Fri Oct 25 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM EDT
SATURDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and 
  seas 3 to 5 ft expected.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...From 10 AM to 7 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...The Small Craft Advisory may have to be 
  extended through at least Saturday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-431-261000-
/O.CON.KPHI.SC.Y.0078.241026T1400Z-241026T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
547 PM EDT Fri Oct 25 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM EDT
SATURDAY...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  choppy waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From 10 AM to 7 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...The Small Craft Advisory may have to be 
  extended through at least Saturday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MPS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Oct 23, 1:29 AM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Oct 23, 1:29 AM EDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
129 AM EDT Wed Oct 23 2024

.SYNOPSIS...
High pressure along the East Coast will move offshore later today.
A cold front passes over the region tonight and into Thursday morning.
Following that, high pressure builds across the Middle Atlantic region
through the end of the week. Another cold front passes through Saturday
morning, followed once again by strong high pressure.

&&

.NEAR TERM /THROUGH TODAY/...
A persistent upper-level ridge is forecast to weaken and shift offshore
overnight as an upper-level trough slides across the Midwest and
into the Great Lakes region. This will also take surface high pressure
offshore with a more southerly wind direction occurring through Wednesday.

The wind has decoupled once again and with low enough dew points
still, temperatures are dropping back quickly especially outside
of the urban centers. Given some continued weak warm air advection
aloft tonight, temperatures will only drop into the 50s and some
40s overnight, and any ground/valley fog should be rather limited.

As we go through the day Wednesday, a south to southwest flow
regime will be in place ahead of a strong cold front as an
upper-level trough continues to shift eastward across the Great
Lakes. This will maintain our area within the warm sector and
therefore high temperatures will be well into the 70s for most
places, with even some 80 degree readings especially in the I-95
corridor and the coastal plain. Dry conditions are expected to
continue with the lack of any forcing, however some increase in
the low-level moisture may result in a period of increased
cloudiness in the morning mostly closer to the coast. Otherwise,
southwesterly winds increase through the day as a pressure
gradient tightens some and the vertical mixing deepens. This
will result in a notable breeze which could be a bit gusty at
times before starting to diminish later in the afternoon. Given
that the heights are falling some and the record high
temperatures are higher for most of our climate sites compared
to Tuesday, record warmth is not expected. Despite the continued
dry conditions, the southerly winds with some low-level
moisture advection should tend to keep the dew points up some
more instead of them mixing down/tanking during peak heating.
There is an increased risk of fire spread Wednesday, and see the
fire weather section below for more information.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY/...
A surface cold front with an H5 trough with potent shortwave
energy will pass through the region late Wednesday night through
Thursday morning. Isolated showers are possible across the
southern Poconos and northern New Jersey, but any QPF will be
minimal at best and for the vast majority of the forecast area,
this system will pass through dry.

A tight northwest pressure gradient develops over the area on
Thursday as high pressure builds down into the Ohio Valley, and
a cooler and drier airmass spreads east. Northwest winds will
increase to 10 to 15 mph with 20 to 25 mph gusts Thursday
afternoon, and surface dew points will drop into the 30s. Highs
will be in the mid and upper 60s.

Winds diminish Thursday night as the pressure gradient relaxes.
Lows Thursday night drop into the lower 40s in around
Philadelphia and along the coasts, and otherwise in the mid and
upper 30s. Sunny and mild on Friday with highs in the 60s once
again.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
A weak cold front passes through the region late Friday night
through Saturday morning. There may be some showers with minimal
QPF across the southern Poconos and northern New Jersey
Saturday morning, but PoPs will be capped at slight chance.

Thereafter, Canadian high pressure builds down into the central
United States before eventually building overhead Sunday night
and then moving offshore on Tuesday. Dry conditions in place.

Temperatures will be above normal levels Friday night and
Saturday with lows in the mid and upper 40s, and around 50
in/around Philadelphia and in the low 50s along the coasts, and
highs on Saturday will be in the upper 60s to around 70.

Temperatures return to normal levels Saturday night with lows
in the mid and upper 30s to around 40, though warmer at the
coasts, and then cold air advection ushers a colder airmass into
the region for the second half of the weekend. Highs on Sunday
will be in the upper 50s to around 60, which are a few degrees
below normal. With high pressure nearly overhead Sunday night,
radiational cooling conditions should develop with lows at or
below freezing in the southern Poconos and northern New Jersey
and the Pine Barrens of New Jersey. For areas where the freeze
program has not ended, areas of frost should develop, along with
the freezing temperatures. Lows in and around Philadelphia and
Delmarva will be in the mid to upper 30s, and even warmer along
the immediate coasts.

Temperatures rebound to above normal levels for the start of
the new work week as high pressure moves offshore and return
flow develops.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas...

Overnight...VFR. Winds: Light/variable or calm. High confidence.

Wednesday...VFR. Some cloud cover in the morning possible
mainly closer to the coast (KACY/KMIV). Light and variable or
calm winds becoming south to southwest and increasing to 8-12
knots. Some gusts up to 20 knots possible in the afternoon.
Moderate confidence.

Wednesday night...VFR. Some cloud cover increases overnight and
a stray shower may occur, but no restrictiotonight
through Wednesdayns are anticipated.
Moderate confidence.

Outlook...

Thursday through Sunday...VFR.

&&

.MARINE...
The conditions are expected to remain below Small Craft
Advisory criteria through Wednesday night, although south to
southwest winds increase especially later tonight and during
Wednesday.

Outlook...

Thursday through Thursday night...SCA conditions develop
Thursday morning, and conditions subside to sub-SCA levels
Thursday night.

Friday through Sunday...Sub-SCA conditions.

&&

.FIRE WEATHER...
South to southwest winds increase to 10-15 mph with some gusts
to 20-25 mph by this afternoon. The Minimum RH looks to be
35-40 percent, although perhaps as low as 30 percent away from
the coast. Given the very dry conditions combined with increasing
winds, an increased risk of fire spread will occur. After coordinating
with our state fire service partners yesterday, a Special Weather
Statement will be reissued to cover this risk.

MinRH values on Thursday and Friday will average 30 to 35 percent
behind a passing cold front. Northwest winds on Thursday will
average 10 to 15 mph with 20 to 25 mph gusts. Winds on Friday
will shift to the southwest and will be less than 10 mph.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

SYNOPSIS...MPS/RCM/po
NEAR TERM...Gorse/RCM/po
SHORT TERM...MPS
LONG TERM...MJL
AVIATION...Gorse/MPS/RCM/po
MARINE...Gorse/MPS/RCM
FIRE WEATHER...

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 23, 3:39 PM EDTRed Flag WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 5 more26 hr

Nearby

Small Craft Advisories in New Jersey, 2024Every small craft advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.